# SDR ASAA2025050257701

- Difficulty date: May 2, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 51,621 hours, 18,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT LOCATOR SIGN AND L2/R2 OVER DOOR EXIT SIGNS AND L2/R2 EXIT INDICATOR SIGNS INOP. -4APR676B A&P#: 4936657. GROUNDED - YES. (RESOLVED ON W/O: 2050760 TASKCARD: N/R-00001 ) REMOVED AND REPLACED M1672 AND M1673 BATTERY PACKS REF AMM 33-51-06 ALL TEST GOOD REF 33-51-00. THIS CLEARS MCT 60867080 SEAMC JEREMY NOTIFIED.
